I am allergic to dust mites, medication helped now problem has returned?

I am allergic to dust mites. And have been on Xolair for six months. My allergies went all away. And felt great for a year. No longer on Xolaire now. But I now have a throat infection (white infected tonsils), fever and cold like symptoms. And all my allergies (skin rashes all over my body) have come back. I don’t know what I should do?

Female
Age: 22
Medications Xolair

1
Doctor Answers And General Comments : (both members and visitors can post)

avatar
1 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
1 Comment authors
Dr. Deepak Patel Recent comment authors
  Subscribe  
Notify of
Dr. Deepak Patel
Member
Dr. Deepak Patel

Hello. The use of Xolair (Omalizumab) is kind of a last resort situation. So I imagine your allergy is quite severe. Since your problem is an over active immune system, the throat, fever, cold problem has probably triggered a strong immune reaction, hence the return of the rashes. First, you need to get that throat checked out. A strep test for streptococcal bacteria will probably be required – with the appropriate treatment. Secondly you will probably need another round of Xolair. Perhaps a round of antihistamine medication may be tried before the Xolair to see if it works. In any… Read more »